Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 17, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Jul 23, 2008, 2:46 PM CDT for Duval County, Jim Wells County, Kleberg County, Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2008, 2:46 PM CDT (19:46 UTC)
- Expired
- Jul 23, 2008, 3:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX
The radar
The Corpus Christi radar (KCRP), 68 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 2:59 PM CDT | TORNADO | 9 N Premont, TX | NWS STORM SURVEY CONFIRMS AN EF-0 TORNADO OCCURRED JUST NORTH OF THE INTERSECTION OF U.S. 281 AND C.R. 433. SEVERAL TREES OBSERVED DAMAGED ALONG A 1/2 MILE PATH THAT WAS 50 YARDS WIDE. THIS TORNADO OCCURRED IN THE OUTER RAIN BANDS OF HURRICANE DOLLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 11:27 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KCRP 231947
TORCRP
TXC131-249-273-232015-
/O.NEW.KCRP.TO.W.0017.080723T1946Z-080723T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
246 PM CDT WED JUL 23 2008
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN DUVAL COUNTY IN SOUTH TEXAS
SOUTHERN JIM WELLS COUNTY IN SOUTH TEXAS
NORTHWESTERN KLEBERG COUNTY IN SOUTH TEXAS
* UNTIL 315 PM CDT
* AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
SOUTHEAST OF BEN BOLT...OR ABOUT 9 MILES NORTHWEST OF KINGSVILLE...
MOVING SOUTHWEST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
RIOS BY 310 PM CDT...
CONCEPCION BY 315 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR SOUTH TEXAS.
LAT...LON 2744 9845 2770 9798 2765 9794 2764 9795
2764 9794 2755 9786 2726 9830 2726 9832
TIME...MOT...LOC 1946Z 056DEG 35KT 2757 9801
$$
RUNYEN2 follow-up statements
000
WWUS54 KCRP 231959
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
258 PM CDT WED JUL 23 2008
TXC131-249-273-232015-
/O.CON.KCRP.TO.W.0017.000000T0000Z-080723T2015Z/
DUVAL-JIM WELLS-KLEBERG-
258 PM CDT WED JUL 23 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN KLEBERG...SOUTHWESTERN JIM WELLS AND SOUTHEASTERN DUVAL
COUNTIES...
AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 13 MILES NORTHEAST OF
RIOS...OR ABOUT 11 MILES NORTH OF PREMONT...MOVING SOUTHWEST AT 43
MPH.
ANOTHER TORNADO WAS INDICATED BY DOPPLER RADAR 8 MILES SOUTHEAST OF
BEN BOLT...MOVING SOUTHWEST AROUND 40 MPH.
THESE TORNADOES WILL BE NEAR...
RIOS BY 310 PM CDT...
CONCEPCION BY 315 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 2730 9835 2737 9840 2765 9805 2756 9788
2747 9797 2747 9799 2728 9827 2726 9828
2726 9831
TIME...MOT...LOC 1958Z 046DEG 37KT 2748 9811
$$
RUNYEN000
WWUS54 KCRP 232017
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
316 PM CDT WED JUL 23 2008
TXC131-249-273-232026-
/O.EXP.KCRP.TO.W.0017.000000T0000Z-080723T2015Z/
DUVAL-JIM WELLS-KLEBERG-
316 PM CDT WED JUL 23 2008
...THE TORNADO WARNING FOR NORTHWESTERN KLEBERG...SOUTHWESTERN JIM
WELLS AND SOUTHEASTERN DUVAL COUNTIES HAS EXPIRED...
THE CIRCULATIONS WITHIN THE STORMS THAT PROMPTED THE WARNING HAVE
WEAKENED. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR SOUTH TEXAS.
LAT...LON 2730 9835 2737 9840 2765 9805 2756 9788
2747 9797 2747 9799 2728 9827 2726 9828
2726 9831
TIME...MOT...LOC 1959Z 046DEG 37KT 2747 9812
$$
JRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jul 23, 1:52 PM CDT, 54 minutes earlier.
Area forecast discussion, Jul 23, 1:52 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
152 PM CDT WED JUL 23 2008
.AVIATION...HURRICANE DOLLY JUST ABOUT READY TO MOVE ONSHORE AT
PORT MANSFIELD TEXAS. WIDESPREAD IFR CONDITIONS ARE IN PLACE
ACROSS THE FORECAST AREA AS RAIN BANDS WITH NUMEROUS SHRA/TSRA
MOVE AROUND THE HURRICANE. IFR CONDITIONS TO PREVAIL THROUGH THE
REST OF THE DAY AND OVERNIGHT WITH STRONG GUSTY WINDS AS WELL.
&&
.PREV DISCUSSION... /ISSUED 953 AM CDT WED JUL 23 2008/
UPDATE...HURRICANE DOLLY NOW ABOUT 25 MILES WEST OF PORT ISABEL
TEXAS AND STILL CONTINUING ITS NORTHWEST TRACK AT AROUND 8 MPH.
OUTER HURRICANE BANDS WILL BRING PERIODS OF SQUALLS/THUNDERSTORMS
TO PORTIONS OF THE FORECAST AREA WITH HEAVY RAIN AND GUSTY WINDS.
TORNADOES ARE BEGINNING TO OCCUR IN THE NORTHEAST QUADRANT AND
THESE WILL BECOME MORE OF A THREAT THROUGHOUT THE DAY WITH A NEW
TORNADO WATCH COVERING MOST OF THE FORECAST AREA THROUGH 7 PM THIS
EVENING. NO CHANGES TO FLOOD WATCH. WAITING FOR NEXT CONFERENCE
CALL WITH THE TROPICAL PREDICTION CENTER TO DETERMINE IF ANY
CHANGES WILL BE NEEDED TO GOING HURRICANE/TROPICAL STORM WARNINGS.
PREV DISCUSSION... /ISSUED 514 AM CDT WED JUL 23 2008/
SHORT TERM (TODAY THROUGH THURSDAY)...INTENSIFYING HURRICANE
DOLLY IS STILL PROGGED TO MAKE LANDFALL NEAR PORT ISABEL EARLY
THIS AFTERNOON. THE MAIN IMPACTS OVER LAND WL BE TROPICAL STORM
FORCE WIND GUSTS...HEAVY RAIN AND THE POSSIBILITY OF A FEW
TORNADOES. SUSTAINED TROPICAL FORCE WINDS WL BE POSSIBLE LATE THIS
MORNING THROUGH EARLY AFTN ACROSS NUECES AND KLEBERG COUNTIES AS
DOLLY NEARS THE DEEP SOUTH TX COASTLINE. HOWEVER...MOST OF THE WIND
WL BE CONFINED TO GUSTS EMBEDDED WITHIN APPROACHING SQUALLS. RAIN
BANDS WL BECOME MORE NUMEROUS THROUGHOUT THE DAY. RAIN ACTIVITY
MAY ACTUALLY DIMINISH THIS EVENING BEFORE PICKING UP AGAIN LATER
TNT AND THURSDAY AS DEEP ELY/SELY FLOW ESTABLISHES ITSELF ON THE
MOIST SIDE OF DOLLY. ALTHOUGH THE FFG VALUES ARE QUITE HIGH ACROSS THE
AREA...BLV THAT WITH SUCH A SLOW MOVEMENT OF DOLLY AND CONTINUED
HEAVY RAIN BANDS AFFECTING THE RGN...THAT A FLOOD WATCH IS
WARRANTED AT THIS TIME. FOR NOW...WL CONFINE THE FLOOD WATCH TO
THE SRN HALF OF THE CWA AND EXTEND IT THROUGH THURSDAY. SUFFICIENT
LOW-LVL HELICITY AND JUST ENOUGH INSTABILITY ALONG WITH THE
FAVORED NRN/NERN QUADRANTS WL FAVOR A CONTINUED THREAT FOR
TORNADOES THROUGH THE PD...ESPECIALLY THIS AFTN/EVE. SPC ALREADY
HAS A TORNADO WATCH FOR A PORTION OF THE COASTAL BEND AND THIS WL
LKLY BE EXPANDED TO OTHER COUNTIES THROUGHOUT THE DAY. MINOR
COASTAL FLOODING AND BEACH EROSION WL BE POSSIBLE ACROSS THE
GULF-FACING BEACHES...ESPECIALLY SOUTH OF BOB HALL PIER.
LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...MODELS ARE SHOWING
RESIDUAL RAIN SHIFTING W AND EXITING THE CWA THU NIGHT INTO FRI
MORNING. WINDS AND SEAS WILL BE ON THE DECEASE AS WELL. THE MODELS
KEEP POCKETS OF 2 INCH PWAT ACROSS S TX INTO FRI ALONG WITH AN
EMBEDDED SHORT WAVE IN THE SE FLOW ALOFT...THEREFORE WENT WITH A
BROAD BRUSHED SLIGHT CHC OF PRECIP ON FRI. DID NOT WANT TO GO ANY
HIGHER WITH THE POPS DUE TO THE RIDGE BLDG IN FROM THE NE IN THE
WAKE OF WHATS LEFT OF DOLLY ALONG WITH INCREASING SUBSIDENCE/DRYING
IN THE MID/UPPER LEVELS. FOR THE WEEKEND...THE RIDGE CONTINUES TO
BLD AND DECREASES THE MOISTURE ACROSS THE AREA. THE WEEKEND LOOKS
MORE SUMMER LIKE WITH DRY AND HOT CONDITIONS. THE MOISTURE WILL BE
LIMITED AND ANY SEA BREEZE ACTIVITY WILL BE ISOL AT BEST. FOR NOW
HAVE KEPT THE DAYTIME 10 POPS THROUGH THE EXTENDED WITH NO MENTION
OF PRECIP.
AVIATION...WIDESPREAD MVFR CONDITIONS WL DEVELOP FROM EAST TO
WEST TDA AS DOLLY MOVES TWDS DEEP SOUTH TX. STRONG WIND GUSTS
BETWEEN 30 AND 50 KTS WL BE POSSIBLE AS RAIN BANDS ASSOCIATED WITH
DOLLY MOVE INLAND. BRIEF IFR CONDITIONS WL BE POSSIBLE WITH THE
HEAVIER RAIN. THESE CONDITIONS WL PERSIST THROUGH MUCH OF TNT.
MARINE...SUSTAINED TROPICAL STORM FORCE WINDS WL CONTINUE
THROUGH THIS EVENING ACROSS THE WATERS...ESPECIALLY SOUTH OF PORT
ARANSAS. TROPICAL STORM FORCE WIND GUSTS WL STILL LINGER THROUGH
TNT AND THEN END ON THURSDAY MORNING. INCREASING LOW LVL HELICITY
WL MEAN THE POSSIBILITY OF WATERSPOUTS THROUGH TNT. SEAS WL PEAK
BETWEEN 15 AND 18 FT TDA OVER THE OFFSHORE WATERS WITH A SLOW
DECLINE THEREAFTER. THE WAVEWATCH MODEL KEPT IN AT LEAST 10 FT
SEAS EVEN LATE THU. WITH CONTINUED SWELL ACTIVITY...BLV THAT THE
SEAS WL REACH AT LEAST TO THE WAVEWATCH VALUES ON THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 85 78 90 76 / 100 100 30 20 10
VICTORIA 76 86 76 92 73 / 100 80 20 20 10
LAREDO 78 82 78 94 77 / 100 100 50 20 10
ALICE 78 85 77 92 75 / 100 100 40 20 10
ROCKPORT 79 85 79 91 78 / 100 90 20 20 10
COTULLA 76 85 75 93 73 / 100 100 50 20 10
KINGSVILLE 78 85 77 90 76 / 100 100 30 20 10
NAVY CORPUS 80 85 79 89 77 / 100 90 20 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: ARANSAS...
CALHOUN...REFUGIO...SAN PATRICIO.
HURRICANE WARNING FOR THE FOLLOWING ZONES: KLEBERG...NUECES.
FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO...WEBB.
TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: DUVAL...JIM WELLS.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAYS AND
WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR...COASTAL
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
HURRICANE WARNING FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS
FROM BAFFIN BAY TO PORT ARANSAS...COASTAL WATERS BAFFIN BAY
TO PORT ARANSAS OUT 20 NM...WATERS BAFFIN BAY TO PORT
ARANSAS 20 TO 60 NM.
&&
JR/19...SHORT TERM
JR/19...LONG TERMHazardous weather outlook, Jul 23, 6:27 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 627 AM CDT WED JUL 23 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-241130- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 627 AM CDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HURRICANE DOLLY WILL PUSH ASHORE NORTH OF PORT ISABEL THIS AFTERNOON. DOLLY MAY BECOME A CATEGORY TWO HURRICANE BEFORE MAKING LANDFALL. A HURRICANE WARNING REMAINS IN EFFECT BETWEEN BAFFIN BAY AND CORPUS CHRISTI AND OUT OVER THE WATERS FOR 60 MILES. A TROPICAL STORM WARNING REMAINS IN EFFECT BETWEEN CORPUS CHRISTI AND PORT OCONNOR AND OUT OVER THE WATERS FOR 60 MILES. A TROPICAL STORM WIND WARNING REMAINS IN EFFECT FOR JIM WELLS AND DUVAL COUNTIES THROUGH MIDNIGHT. A TORNADO WATCH REMAINS IN EFFECT THIS MORNING FOR NUECES AND KLEBERG COUNTIES. A FLOOD WATCH HAS BEEN ISSUED FOR THE SOUTHERN HALF OF SOUTH TEXAS...MAINLY SOUTH OF A LAREDO TO CORPUS CHRISTI LINE THROUGH THURSDAY. RAINFALL AMOUNTS BETWEEN 3 TO 6 INCHES WITH ISOLATED AMOUNTS UP TO 8 INCHES WILL BE POSSIBLE. A STORM SURGE UP TO 3 FEET WILL BE POSSIBLE ALONG PORTIONS OF PADRE ISLAND. BEACH EROSION FROM HIGH TIDAL LEVELS AND BATTERING WAVES WILL OCCUR THROUGH THIS EVENING. STRONG WINDS AND HEAVY RAIN FROM ASSOCIATED SQUALLS AND RAIN BANDS WILL CONTINUE THROUGH TONIGHT ACROSS MOST OF SOUTH TEXAS AS DOLLY TRACKS ACROSS DEEP SOUTH TEXAS. VERY HIGH SEAS WILL ALSO LINGER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THURSDAY DUE TO LINGERING TROPICAL MOISTURE ASSOCIATED WITH DOLLY. WINDS AND SEAS WILL DIMINISH THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MB/TE
In the hours before
Local storm report, Jul 23, 11:03 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1103 AM CDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM WATER SPOUT 5 SSW PORTLAND 27.81N 97.36W
07/23/2008 GMZ230 TX PUBLIC
PUBLIC REPORTED SIGHTNING A WATERSPOUT OVER CORPUS
CHRISTI BAY. REPORTED BY KZTV ACTION 10 NEWS.
&&
JMETZLocal storm report, Jul 23, 1:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
152 PM CDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TORNADO 4 ENE TAFT 28.00N 97.32W
07/23/2008 SAN PATRICIO TX LAW ENFORCEMENT
SHERIFF DEPUTIES CONFIRMED A TORNADO TOUCH DOWN INTO
COTTON FIELD.
1240 PM TORNADO 6 S BAYSIDE 28.00N 97.23W
07/23/2008 SAN PATRICIO TX PUBLIC
CONFIRMED TORNADO TOUCH DOWN NEAR CR136 AND 1177. SEVERAL
TREES WERE UP ROOTED. THREE SHEDS COLLAPSED. RV BLOWN ON
SIDE. ROOF TOPPLED OVER. REPORTED BY KIII TV 3.
&&
JMETZThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:52 AM CDT | Flood Watch | CRP | Duval, Jim Wells, Kleberg, Nueces, San Patricio, Webb | 49 hr |
| Jul 23, 7:40 AM CDT | Special Marine Warning | CRP | 65 min | |
| Jul 23, 9:18 AM CDT | Tornado Warning | CRP | Nueces | 10 min |
| Jul 23, 9:39 AM CDT | Tornado Warning | CRP | Nueces, San Patricio | 36 min |
| Jul 23, 9:41 AM CDT | Special Marine Warning | CRP | 34 min | |
| Jul 23, 10:01 AM CDT | Areal Flood Advisory | CRP | Aransas, Nueces, San Patricio | 59 min |
| Jul 23, 10:52 AM CDT | Areal Flood Advisory | CRP | Duval | 53 min |
| Jul 23, 11:21 AM CDT | Areal Flood Advisory | CRP | Aransas, Kleberg, Nueces, Refugio, San Patricio | 114 min |
| Jul 23, 12:05 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 25 min |
| Jul 23, 12:08 PM CDT | Special Marine Warning | CRP | 37 min | |
| Jul 23, 12:18 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 117 min |
| Jul 23, 12:22 PM CDT | Tornado Warning | CRP | San Patricio | 23 min |
| Jul 23, 12:45 PM CDT | Tornado Warning | CRP | San Patricio | 30 min |
| Jul 23, 1:00 PM CDT | Areal Flood Advisory | CRP | Aransas, Kleberg, Nueces, San Patricio | 2 hr |
| Jul 23, 3:00 PM CDT | Areal Flood Advisory | CRP | Aransas, Duval, Jim Wells, Kleberg, Nueces, San Patricio | 2 hr |
| Jul 23, 6:25 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg | 2 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.